# SDR BJNA010802

- Difficulty date: August 22, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 62474
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, DISCOVERED LUMINESCENT STRIP ON EMERGENCY TRACK LIGHTING INOPERATIVE.  REMOVED AND REPLACED LUMINESCENT STRIP IAW LOETITE LUMINESCENT SYSTEMS, BMM 33-51-01, OPS CHECK GOOD.  (M)
